# SDR COMA2011081670039

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 17,042 hours, 12,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6705311627
- Condition: Cracked
- Location: Fuselage
- Part time: 17,042 hours, 12,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 280 BEAM CRACKED AT BL 9.00.  REMOVED DAMAGE AND INSTALLED DOUBLER AND FILLER IAW REO 670-53-11-627.
